# SDR CALA2014030600284

- Difficulty date: March 5, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924
- Aircraft serial: 32835
- Aircraft time: 17,024 hours, 5,700 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO EACH CRACKS ON RT HAND LOWER SKIN OF HORIZONTAL STAB AT STATION 138.70.  FWD CRACK AT APPROXIMATELY 25.5 INCHES FROM FWD SPAR, REAR CRACK AT APPROXIMATELY 10.5 INCHES FROM REAR SPAR.  REMOVED DAMAGED AREA & INSTALLED REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11.
